Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$\Gamma$–homology of algebras over an operad

Eric Hoffbeck

Algebraic & Geometric Topology 10 (2010) 1781–1806
Bibliography
1 M André, Homologie des algèbres commutatives, 206, Springer (1974) MR0352220
2 D Balavoine, Homology and cohomology with coefficients, of an algebra over a quadratic operad, J. Pure Appl. Algebra 132 (1998) 221 MR1642086
3 M Basterra, André–Quillen cohomology of commutative S–algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
4 D Chataur, J L Rodríguez, J Scherer, Realizing operadic plus-constructions as nullifications, K–Theory 33 (2004) 1 MR2199787
5 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
6 B Fresse, Koszul duality of operads and homology of partition posets, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory", Contemp. Math. 346, Amer. Math. Soc. (2004) 115 MR2066499
7 B Fresse, Modules over operads and functors, 1967, Springer (2009) MR2494775
8 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces arXiv:hep-th/9403055
9 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
10 P G Goerss, M J Hopkins, André–Quillen (co)-homology for simplicial algebras over simplicial operads, from: "Une dégustation topologique [Topological morsels] : homotopy theory in the Swiss Alps (Arolla, 1999)", Contemp. Math. 265, Amer. Math. Soc. (2000) 41 MR1803952
11 D K Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962) 191 MR0142607
12 V Hinich, Homological algebra of homotopy algebras, Comm. Algebra 25 (1997) 3291 MR1465117
13 P S Hirschhorn, Model categories and their localizations, 99, American Mathematical Society (2003) MR1944041
14 M Hovey, Model categories, 63, American Mathematical Society (1999) MR1650134
15 M A Mandell, Topological André–Quillen cohomology and E André–Quillen cohomology, Adv. Math. 177 (2003) 227 MR1990939
16 D Quillen, On the (co-) homology of commutative rings, from: "Applications of Categorical Algebra (Proc. Sympos. Pure Math., Vol XVII, New York, 1968)", Amer. Math. Soc. (1970) 65 MR0257068
17 C A Robinson, Gamma homology, Lie representations and E multiplications, Invent. Math. 152 (2003) 331 MR1974890
18 C A Robinson, S Whitehouse, Operads and Γ–homology of commutative rings, Math. Proc. Cambridge Philos. Soc. 132 (2002) 197 MR1874215